Some Improvements of Conformable Fractional Integral Inequalities

Main Article Content

Fuat Usta, Mehmet Zeki Sarıkaya


In this study, we wish to set up and present some new conformable fractional integral inequalities of the Gronwall type which have a great variety of implementation area in differential and integral equations.

Article Details


  1. T. Abdeljawad, On conformable fractional calculus, J. Comput. Appl. Math. 279 (2015) 57-66.
  2. D. R. Anderson and D. J. Ulness, Results for conformable differential equations, preprint, 2016.
  3. A. Atangana, D. Baleanu, and A. Alsaedi, New properties of conformable derivative, Open Math. 2015; 13: 889-898.
  4. R. Khalil, M. Al horani, A. Yousef, M. Sababheh, A new definition of fractional derivative, J. Comput. Appl. Math. 264 (2014), 65-70.
  5. S. S. Dragomir, Some Gronwall Type Inequalities and Applications, RGMIA Monographs, Victoria University, Australia, 2002.
  6. S. S. Dragomir, On Volterra integral equations with kernels of (L)-type, Ann. Univ. Timisoara Facult de Math. Infor., 25 (1987), 21-41.
  7. O.S. Iyiola and E.R.Nwaeze, Some new results on the new conformable fractional calculus with application using D'Alambert approach, Progr. Fract. Differ. Appl., 2 (2) (2016), 115-122.
  8. M. A. Hammad, R. Khalil, Conformable fractional heat differential equations, Int. J. Differ. Equ. Appl. 13 (3) (2014), 177-183.
  9. M. A. Hammad, R. Khalil, Abel's formula and wronskian for conformable fractional differential equations, Int. J. Differ. Equ. Appl. 13(3) (2014), 177-183.
  10. U. Katugampola, A new fractional derivative with classical properties, arXiv:1410.6535 [math.CA].
  11. A. Zheng, Y. Feng and W. Wang, The Hyers-Ulam stability of the conformable fractional differential equation, Math. Aeterna, 5 (3) (2015), 485-492.
  12. A. A. Kilbas, H.M. Srivastava and J.J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier B.V., Amsterdam, Netherlands, 2006.
  13. S.G. Samko, A.A. Kilbas and O.I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordonand Breach, Yverdon et Alibi, 1993.
  14. M. Z. Sarikaya, Gronwall type inequality for conformable fractional integrals, Konuralp J. Math. 4(2) (2016), 217-222.
  15. M. Z. Sarikaya and Huseyin Budak, New inequalities of Opial type for conformable fractional integrals, Turkish J. Math. in press.
  16. F. Usta, Explicit bounds on certain integral inequalities via conformable fractional calculus, Cogent Math. 4 (1) (2017), Art. ID 1277505.
  17. F. Usta and M.Z. Sarikaya , On generalization conformable fractional integral inequalities, RGMIA Res. Rep. Collection, 19 (2016), Article 123.
  18. F. Usta and M.Z. Sarikaya , A Retarded Conformable Fractional Integrals Inequalities and Its Application, in press.
  19. B. G. Pachpatte, On some new inequalities related to certain inequalities in the theory of differential equations, J. Math. Anal. Appl. 189 (1995), 128-144.
  20. T.H. Gronwall, Note on derivatives with respect to a parameter of the solutions of a system of differential equations, Ann. Math. 20 (4) (1919), 292-296.